Eigenvalue assignment robustness for systems with structured perturbations

Yau Tarng Juang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The eigenvalue assignment robustness problem of a linear time-invariant uncertain system is considered. Allowable perturbations are obtained for ensuring the eigenvalues of a system, with or without perturbations, be retained in some distinct and arbitrarily-shaped regions. The presented criteria improve some of the previous results in the literature both for the transfer function model and the state-space model.

Original languageEnglish
Pages (from-to)1697-1700
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume38
Issue number11
DOIs
StatePublished - Nov 1993

Fingerprint

Dive into the research topics of 'Eigenvalue assignment robustness for systems with structured perturbations'. Together they form a unique fingerprint.

Cite this